| Model Number |
PYCMAV |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
2 of the 2: product was not returned for investigation.Therefore, no conclusion may be drawn to the nature of the event.
Event or Problem Description
This report is a summary of two (2) malfunction events.A review of the event(s) involved a device experiencing a broken abutment or abutment hex.No adverse event patient information was reported.No information regarding patient demographics have been provided.